# SDR UHLA2011091100290

- Difficulty date: September 11, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 17,642 hours, 9,991 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1R DOOR SLIDE INDICATION OFF TRACK OR NOT SHOWING PROPER INDICATION.  R1 DOOR INDICATION OPS CHECK GOOD PER AMM 52-41-52.
